# SDR AALA202411081011

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 26,690 hours, 10,666 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  L2 EMERGENCY EXIT DOOR DAMPER AND EMERGENCY OPERATION CYLINDER NITROGEN BELOW CHECK LIMITS. SERVICED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
